# SDR UPS01235229

- Difficulty date: March 5, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, DURING REPAIR TO CORRODED STRINGER 24R AT BS 463 FASTENER HOLE SIZES AT ENDS OF FRAME TO SKIN WERE FOUND TO BE EXCESSIVE BS 460 BETWEEN S2 4R AND S25R.  CARRIED OUT REPAIR IAW SRM 53-10-4.
